# SDR SWAA2019070334382

- Difficulty date: June 8, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 69,749 hours, 41,093 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Brace
- Part number: 148A8200
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STABILIZER REAR SPAR ATTACH FITTING AFT OUTBOARD FAIL SAFE DRAG BRACE CORRODED AT BS. 1016, RBL 2.  R&R DRAG BRACE IAW DWG & SRM.
